# SDR E4EB2015121202

- Difficulty date: September 5, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56430001
- Condition: Gouged
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT WING UPPER PANEL, ABOVE AILERON BAY FOUND GOUGE MARKS ON UPPER SKIN.  CUT OUT DAMAGED AREA.  HFEC SURFACE INSPECTION, NO CRACKS NOTED.  FABRICATED REPLACEMENT DOUBLER & FILLER IAW EA 008-5730-38-A6021 & INSTALLED.
